# SDR CA080819001

- Difficulty date: August 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,544 hours
- Engine: Lyc O320H2AD
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable Assy
- Part number: 5055301401
- Condition: Broken
- Location: Seat
- Part time: 325 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON AUGUST 14, 2008, PILOT REPORTED "PILOT SEAT DOESN`T MOVE BACK, COULD NOT GET OUT". INVESTIGATION BY MAINT FOUND THAT THE CABLE ASSEMBLY FOR THE PILOT SEAT SECONDARY SEAT STOP HAD FAILED PREVENTING THE INERTIAL REEL FROM RELEASING TO ALLOW THE SEAT TO MOVE. THE CABLE HAD BROKEN IMMEDIATELY AFTER THE SWAGED END.
